On the homogeneous pieces of graded generalized
local cohomology modules
Colloquium Mathematicum, Tome 97 (2003) no. 2, pp. 181-188
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We study, in certain cases, the notions of finiteness and stability of the set of associated primes and vanishing of the homogeneous pieces of graded generalized local cohomology modules.
Keywords:
study certain cases notions finiteness stability set associated primes vanishing homogeneous pieces graded generalized local cohomology modules
Affiliations des auteurs :
N. Zamani 1
@article{10_4064_cm97_2_5,
author = {N. Zamani},
title = {On the homogeneous pieces of graded generalized
local cohomology modules},
journal = {Colloquium Mathematicum},
pages = {181--188},
year = {2003},
volume = {97},
number = {2},
doi = {10.4064/cm97-2-5},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm97-2-5/}
}
N. Zamani. On the homogeneous pieces of graded generalized local cohomology modules. Colloquium Mathematicum, Tome 97 (2003) no. 2, pp. 181-188. doi: 10.4064/cm97-2-5
Cité par Sources :